Translator Disclaimer
March 2013 An analogue of the Baire category theorem
Philipp Hieronymi
J. Symbolic Logic 78(1): 207-213 (March 2013). DOI: 10.2178/jsl.7801140

Abstract

Every definably complete expansion of an ordered field satisfies an analogue of the Baire Category Theorem.

Citation

Download Citation

Philipp Hieronymi. "An analogue of the Baire category theorem." J. Symbolic Logic 78 (1) 207 - 213, March 2013. https://doi.org/10.2178/jsl.7801140

Information

Published: March 2013
First available in Project Euclid: 23 January 2013

zbMATH: 1306.03018
MathSciNet: MR3087071
Digital Object Identifier: 10.2178/jsl.7801140

Subjects:

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 1 • March 2013
Back to Top